few weeks ago I had a serious allergy attack & my eyes, lips were swollen & I had rush to emergency to get Piriton & Hydrocortizone shots to get relief. Now I'm having this allergy attacks almost every day with red patches in my arms, face, legs with itchy & swelling. I got medicine from a dirmotolegist ( Allegra 360mg,Loratadine,Zyncet 10mg with Vitamin A) & still continuing same. My problem is I'm getting these attacks while I'm taking these drugs! How can I get over these allergy attacks? What is the cause of it? I'm very careful with my diet due to this but still I'm suffering! Please help.
Thanks a lot for your comments. There is one question. Can the anti-histamine drugs which i'm taking could prevent this long run? I have seen in an article that there are hyper-sensitive people with high IgE levels are more prone to this. Are there any drugs could control these high IgE levels in the blood? Please explain.
My son John 16 is almost into a year now of allerhy shots. One year ago he almost died from the third time. It's scary coming to 1 year later. He has had a few acts, since but nothing compaired to the first one.
In the long run is this worth it, whats it really doing to his body ? I do wonder?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.